# SDR USAA2010101892309

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,122 hours, 18,036 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 44,122 hours, 18,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EES - R2 DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED R2 DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614.
